# SDR UALA2013052403635

- Difficulty date: May 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 80,847 hours, 23,268 cycles
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Condition: Failed
- Location: Pt2 Line To Eec
- Component: Eec
- Component part number: 1B7486
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LATE IN TAKEOFF ROLL, STATUS ON LOWER EICAS AND RT EPR GAUGE BLANKED MOMENTARILY. CREW REPORTED THAT EPR FUNCTIONED NORMALLY THE REMAINDER OF FLIGHT AFTER MOMENTARY BLANKING, DURING TAKEOFF ROLL.  NO RELATED EPCS MESSAGES. ECM DATA REVIEW DID NOT SHOW ANY P2-P5 LEAKS.  REPLACED EEC AND STATOR  IAW MM, NO HELP.  FOUND DAMAGED O-RING ON PT2 LINE TO EEC. REPLACED IAW AMM 77-11-00. RAN ENGINE SEVERAL TIMES NO BLANKING STANDBY OR NORMAL.
